MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 ZT TRIAL SLEEVE 18B SML; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY ORTHOPAEDICS, INC. 1818910 ZT TRIAL SLEEVE 18B SML; HIP INSTRUMENTS : FEMORAL TRIALS
Catalog Number 257618100
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the sleeve is starting to narrow out around the bottom edge and is hard to remove.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ZT TRIAL SLEEVE 18B SML
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46582 0988
MDR Report Key8105746
Report Number1818910-2018-76355
Device Sequence Number1961538
Product Code LXH
UDI-Device Identifier10603295146582
UDI-Public10603295146582
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number257618100
Device Lot NumberMT44374
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2018
Initial Date Received by Manufacturer 11/07/2018
Supplement Date Received by Manufacturer12/03/2018
Initial Report FDA Received Date11/27/2018
Supplement Report FDA Received Date12/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR